# SDR CA000224032

- Difficulty date: February 21, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Beech B-99
- Aircraft time: 44,338 hours
- Engine: Pwa PT6A28
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Part number: 11544003140
- Condition: Cracked
- Location: Horiz Stab
- Component: Horizontal Stab, Raythn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION, RIGHT HORIZONTAL STABILIZER ATTACH BRACKET WAS FOUND CRACKED IN THE MAIN PART OF THE CASTING.
